# SDR SWAA2022033073077

- Difficulty date: February 15, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-109060 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101U102020; CAL DUE DATE: 01-JUN-22;[03] PERFORMED REPAIR INSPAR RIB LOCATED. STAB TA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STAB SRM 55-10-09-2R-5 REPAIR 5;[04] CORRECTED STEP 3 PERFORMED REPAIR INSPAR RIB LOCATED. STAB TA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5;[05] CERTIFIED STEP 4 COMPLETED; ITEM RII
